# SDR TIM2001F00003

- Difficulty date: May 16, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N95WA
- Make and model: Beech 99
- Aircraft serial: U6
- Engine: Pwa PT6*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 252444076
- Part serial: A59260
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE REPORTEDLY BACKFIRED AND SURGED AT HIGH POWER SETTINGS WHEN MAKING CHANGES IN POWER SETTING.  ENGINE PASSED ALL GROUND PERFORMANCE CHECKS SO A FCU WAS REPLACED FOR TROUBLESHOOTING.  ITS UNKNOWN WHAT CAUSED THE FCU TO MALFUNCTION DURING THE ACCELERATION MODE.
